# SDR E3M2010F00001

- Difficulty date: September 26, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N831ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0493
- Engine: Tmeca ARRIUS2B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH CRACK WAS DISCOVERED ON THE BULKHEAD SKIN ADJACENT TO FRAME 5 (FR5), RT SIDE NEAR THE NR 2 ENGINE FACEC COMPUTER.  THE CRACK WAS DISCOVERED WHEN THE PELICAN RACK WAS LOWERED DURING INSPECTION.
